Persistence and global stability of a ratio-dependent predator-prey model with stage structure

Rui Xu, M. A. J. Chaplain, F. A. Davidson

    Research output: Contribution to journalArticlepeer-review

    46 Citations (Scopus)

    Abstract

    A ratio-dependent predator–prey model with stage structure for prey is investigated. First, sufficient conditions are derived for the uniform persistence and impermanence of the model. Next, by constructing appropriate Lyapunov functions, a set of easily verifiable sufficient conditions are obtained for the global asymptotic stability of nonnegative equilibria of the model. Numerical simulations are presented to illustrate the validity of our main results.
    Original languageEnglish
    Pages (from-to)729-744
    Number of pages16
    JournalApplied Mathematics and Computation
    Volume158
    Issue number3
    DOIs
    Publication statusPublished - Nov 2004

    Keywords

    • Ratio-dependence
    • Predator-prey model
    • Stage structure
    • Uniform persistence
    • Global stability

    Fingerprint Dive into the research topics of 'Persistence and global stability of a ratio-dependent predator-prey model with stage structure'. Together they form a unique fingerprint.

    Cite this